# SDR MASA200700075

- Difficulty date: February 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 12,265 hours, 15,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Iced
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7300 ORD - SERVICE DOOR WILL NOT OPEN FROM THE INSIDE OR OUTSIDE.  MX DEICED THE SERVICE DOOR AND THE OPS CK WAS GOOD.
